J. Aust. Math. Soc.  79 (2005), 391-398
Partial automorphisms of stable C*-algebras and Hilbert C*-bimodules

Kazunori Kodaka
  Department of Mathematical Sciences
  Faculty of Science
  Ryukyu University Nishihara-cho
  Okinawa 903-0213

Let $A$ be a C*-algebra and $\mathbb{K}$ the C*-algebra of all compact operators on a countably infinite dimensional Hilbert space. In this note, we shall show that there is an isomorphism of a semigroup of equivalence classes of certain partial automorphisms of $A\otimes\mathbb{K}$ onto a semigroup of equivalence classes of certain countably generated $A$-$A$-Hilbert bimodules.
Download the article in PDF format (size 72 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS